Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 176, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 10, 2017, 2:57 PM CDT for Jo Daviess County, Stephenson County, Illinois; Jackson County, Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2017, 2:57 PM CDT (19:57 UTC)
- Expired
- Aug 10, 2017, 3:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, IA, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190
WUUS53 KDVN 101957
SVRDVN
ILC085-177-IAC097-102045-
/O.NEW.KDVN.SV.W.0176.170810T1957Z-170810T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
257 PM CDT THU AUG 10 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Jo Daviess County in northwestern Illinois...
Southwestern Stephenson County in northwestern Illinois...
North central Jackson County in east central Iowa...
* Until 345 PM CDT
* At 257 PM CDT, severe thunderstorms were located along a line
extending from near Stockton to near Bellevue, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Galena, Stockton, Hanover, Pearl City, Elizabeth, Woodbine, St.
Donatus, Schapville, Massbach, Loran, Guilford, Kent, Rice, North
Hanover, Elizabeth Fairgrounds, Aiken, Stockton Airport, Elmoville,
Galena Territory and Spruce Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4227 8967 4219 8987 4220 9020 4235 9067
4238 9053 4238 9048 4239 9049 4245 9026
TIME...MOT...LOC 1957Z 290DEG 27KT 4239 9006 4231 9042
HAIL...1.00IN
WIND...60MPH
$$
UTTECH4 follow-up statements
300
WWUS53 KDVN 102010
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
310 PM CDT THU AUG 10 2017
IAC097-102019-
/O.CAN.KDVN.SV.W.0176.000000T0000Z-170810T2045Z/
Jackson IA-
310 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JACKSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern Illinois.
LAT...LON 4220 9021 4235 9044 4243 9020 4227 8968
4219 8987 4220 9020
TIME...MOT...LOC 2009Z 290DEG 28KT 4239 9012 4231 9017 4229 9033
$$
ILC085-177-102045-
/O.CON.KDVN.SV.W.0176.000000T0000Z-170810T2045Z/
Jo Daviess IL-Stephenson IL-
310 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN JO DAVIESS AND SOUTHWESTERN STEPHENSON COUNTIES...
At 309 PM CDT, severe thunderstorms were located along a line
extending from near Schapville to near Woodbine to near Hanover,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stockton, Hanover, Pearl City, Elizabeth, Woodbine, Schapville,
Massbach, Loran, Kent, Rice, North Hanover, Elizabeth Fairgrounds,
Aiken, Canyon Camp, Willow, Stockton Airport, Elmoville, Rodden, Camp
Far Horizons and Apple Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4220 9021 4235 9044 4243 9020 4227 8968
4219 8987 4220 9020
TIME...MOT...LOC 2009Z 290DEG 28KT 4239 9012 4231 9017 4229 9033
HAIL...1.00IN
WIND...60MPH
$$
UTTECH696
WWUS53 KDVN 102024
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
324 PM CDT THU AUG 10 2017
ILC085-177-102045-
/O.CON.KDVN.SV.W.0176.000000T0000Z-170810T2045Z/
Jo Daviess IL-Stephenson IL-
324 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN JO DAVIESS AND SOUTHWESTERN STEPHENSON COUNTIES...
At 324 PM CDT, severe thunderstorms were located along a line
extending from Stockton to 6 miles southeast of Woodbine to near
Massbach, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stockton, Pearl City, Woodbine, Massbach, Schapville, Loran, Kent,
Willow, Stockton Airport, Elmoville and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4240 9020 4239 9008 4227 8968 4219 8987
4224 9020
TIME...MOT...LOC 2024Z 284DEG 28KT 4237 8998 4230 9003 4228 9016
HAIL...0.75IN
WIND...60MPH
$$
UTTECH175 WWUS53 KDVN 102033 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 333 PM CDT THU AUG 10 2017 ILC085-177-102045- /O.CON.KDVN.SV.W.0176.000000T0000Z-170810T2045Z/ Jo Daviess IL-Stephenson IL- 333 PM CDT THU AUG 10 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN JO DAVIESS AND SOUTHWESTERN STEPHENSON COUNTIES... At 333 PM CDT, severe thunderstorms were located along a line extending from near Lena to near Stockton to near Massbach, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Stockton, Pearl City, Loran, Kent, Willow, Stockton Airport, Elmoville and Bolton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4227 8968 4219 8987 4226 9009 4238 9005 TIME...MOT...LOC 2033Z 290DEG 26KT 4238 8991 4230 8994 4226 9007 HAIL...0.75IN WIND...60MPH $$ UTTECH
603
WWUS53 KDVN 102040
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
340 PM CDT THU AUG 10 2017
ILC085-177-102049-
/O.EXP.KDVN.SV.W.0176.000000T0000Z-170810T2045Z/
Jo Daviess IL-Stephenson IL-
340 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JO DAVIESS AND
SOUTHWESTERN STEPHENSON COUNTIES WILL EXPIRE AT 345 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern Illinois.
LAT...LON 4227 8968 4219 8987 4226 9009 4238 9005
TIME...MOT...LOC 2039Z 288DEG 29KT 4234 8987 4229 8989 4224 9001
$$
UTTECHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:39 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 10, 12:39 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1239 PM CDT Thu Aug 10 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 AM CDT Thu Aug 10 2017 Analysis at 3 AM CDT shows lots of mid clouds ahead of a weak cool front to pass this afternoon. Some isolated showers and storms with best forcing north of the forecast area based on 3 hour pressure rise fall couplets and weak low pressure track. Upstream energy shows more northwest flow to keep region at or below normal and dry for the next several days after frontal passage this afternoon. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Thu Aug 10 2017 Short Term Forecast Confidence Assessment...fair or average. Main issues are: first, how much clearing later today as front approaches, impacts and highs today, third is initiation of convection mid afternoon timing and coverage. Today...trends and analysis shows generally partly sunny skies with southwest winds of 10 to 20 mph by late morning. Highs should reach 80 to 87 from NE to SW. This supports convective temperature reached around 3 PM with convection along and ahead of a slowly weakening front. Local calculations at 4 PM suggest T/TD of 85/65 will result in SBCAPE in 2000+ J/KG. This yields using HELP algorithm for max hail around to just of 1.25" suggested. For winds, the BLEP algorithm suggests 40 up to 55 mph or near threshold for damaging winds. These suggest marginal risk by SPC is reasonable. If surface winds are SW then tornado threat is low to NIL due to limited BL shear and high cloud bases. Coverage of clouds with weakening front and marginal moisture levels of 40% late PM into early evening area reasonable. Area PW values of around 1.25" suggest any storms moving at 25 to 30 MPH may result in localized rain totals of .25 to .75 inches so no significant water impacts. Keep in mind the area does need the significant rains, especially south 1/3 where drought is developing and impacting area crops. Tonight...a broken line of showers and storms should slide east by mid to late evening with some strong storms possibly until mid evening. Then clearing and cooler as drier air moves in with mins by morning upper 50s NW to lower 60s southeast. .LONG TERM...(Friday through next Wednesday) ISSUED AT 330 AM CDT Thu Aug 10 2017 Friday...A post-frontal day as a llvl anticyclone dumps down the upper MS RVR Valley and toward the southwestern GRT LKS. Incoming high pressure gradient and steepening llvl lapse rates to make for a sfc wind increase form the northwest to 10-20 MPH Fri afternoon. The extent of wrap-around stratocu, or ambient renewed CU development still being handled differently by several models, ranging from a mostly cloudy deck acrs at least the northeastern half of the DVN CWA, to mostly sunny skies even in the northeast all day. Will go with a somewhat toned down NAM CU rule that suggests CU of broken deck coverage to develop by midday acrs the northeastern third to half of the DVN CWA, with it then starting to mix out to scattered levels mid to late afternoon with in-building dry subsiding vertical column. Will also keep a dry fcst going with little chance for embedded showers to develop in the enhanced cumulus fields. As for high temps, will side with mid 70s under areas that are impacted more by higher cloud cover, to the lower 80s in the southwest. Clear out and a sfc wind decouple with dry-down mixed sfc DPTs/ongoing dry sfc layer, will make for a seasonably cool night Fri night into early Sat morning with widespread lows well down in the 50s. Some upper 40s possible again in favored cool air drainage locations. Saturday and Sunday...The weekend still looks mainly dry with re- enforcing bouts of high pressure down the western GRT LKS, shunting baroclinic storm track from acrs the central/southern plains to the lower to mid MS RVR Valley regions. Just some passing bouts of high debris clouds spilling in from the west at times, along with below normal temps in the 70s to low 80s. Overnight lows continue down in the 50s as long as the cirrus is thin enough...decent diurnal swings in ongoing dry sfc layer/drought conditions. For now will ignore the new 00z ECMWF that is advertising a band of elevated showers moving eastward acrs the southern third to quarter of the CWA Sunday into Sunday evening, secondary precip action as compared to a more organized system pushing acrs the deep Ozarks. Monday through next Wednesday...Latest run medium range solutions suggest a varying strength acrs much of the central CONUS early to mid next week, which is essentially a continued dry pattern for the local area. Temp regime will look to moderate back to normal levels for that time of August by next Tue and Wed, especially high temps during the daytime. The drought will thus look to worsen with time next week. ..12.. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) ISSUED AT 1235 PM CDT Thu Aug 10 2017 Cold front to move through eastern Iowa and northern Illinois through 03z/11. TSRA are expected to develop along and ahead of the front with the potential for a period of MVFR/IFR conditions. Outside of the SHRA/TSRA expect VFR conditions. After 06z/11 there is a potential for MVFR cigs to move into eastern Iowa and possibly northern Illinois in the wrap around clouds from the departing storm system. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Nichols SHORT TERM...Nichols LONG TERM...12 AVIATION...08
Hazardous weather outlook, Aug 10, 4:06 AM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 406 AM CDT Thu Aug 10 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 406 AM CDT Thu Aug 10 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT This afternoon...scattered thunderstorms are expected to develop around 4 PM ahead of a weak cool front, mostly along and east of the Mississippi River. The strongest storms may approach severe levels with hail 1 inch or more the main risk, with gusty winds of 40 to 55 mph with isolated 60 mph possible a secondary risk. These storms should move east of the region by mid evening. The Storm Prediction Center has the outlook area under a marginal risk for severe storms this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in spotty locations, mostly between 4 and 8 PM this afternoon. Please report any severe weather or near severe weather to this NWS forecast office. Nichols/12
In the hours before
Special weather statement, Aug 10, 1:59 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
159 PM CDT THU AUG 10 2017
ILC085-IAC061-101945-
Jo Daviess-Dubuque-
159 PM CDT THU AUG 10 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JO DAVIESS AND
CENTRAL DUBUQUE COUNTIES UNTIL 245 PM CDT...
At 159 PM CDT, a strong thunderstorm was located over Peosta, or 10
miles west of Dubuque, moving east at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Dubuque, Galena, Asbury, Epworth, East Dubuque, Peosta, Menominee,
Centralia, Sageville, Bankston, Durango, Graf, Dubuque Regional
Airport, Bankston Park, Rockdale, Lattnerville, Dubuque County
Fairgrounds, Center Grove, Camp Little Cloud and Swiss Valley Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4254 9064 4251 9064 4251 9041 4233 9042
4238 9047 4238 9066 4237 9067 4242 9098
4256 9099 4258 9068
TIME...MOT...LOC 1859Z 270DEG 31KT 4247 9089
RP KINNEYSpecial weather statement, Aug 10, 2:10 PM CDT, 47 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 210 PM CDT THU AUG 10 2017 IAC031-045-097-105-102000- Jackson-Cedar-Jones-Clinton- 210 PM CDT THU AUG 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JACKSON...NORTHERN CEDAR...SOUTHERN JONES AND NORTHWESTERN CLINTON COUNTIES UNTIL 300 PM CDT... At 210 PM CDT, a strong thunderstorm was located over Morley, or near Mechanicsville, moving east at 35 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Mechanicsville, Stanwood, Lowden, Olin, Wyoming, Oxford Junction, Lost Nation, Martelle, Monmouth, Toronto, Morley, Nashville, Clarence, Baldwin, Massillon Park, Oxford Mills, Eden Valley Refuge, Hale, Buckhorn and Walnut Grove Park. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4211 9074 4185 9076 4187 9136 4205 9136 TIME...MOT...LOC 1910Z 271DEG 31KT 4199 9126 RP KINNEY
Local storm report, Aug 10, 2:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
218 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL MONTICELLO 42.24N 91.19W
08/10/2017 M0.25 INCH JONES IA EMERGENCY MNGR
DELAYED REPORT, TIME ESTIMATED BASED ON RADAR
&&
PETERSLocal storm report, Aug 10, 2:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG MONTICELLO 42.24N 91.19W
08/10/2017 JONES IA EMERGENCY MNGR
TREE DOWN IN CENTER OF TOWN, TIME ESTIMATED ON RADAR
&&
PETERSSpecial weather statement, Aug 10, 2:27 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
227 PM CDT THU AUG 10 2017
ILC085-102015-
Jo Daviess-
227 PM CDT THU AUG 10 2017
...A STRONG THUNDERSTORM WILL AFFECT JO DAVIESS COUNTY UNTIL 315 PM
CDT...
At 227 PM CDT, a strong thunderstorm was located over Galena, moving
east at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Galena, Stockton, Warren, Elizabeth, Woodbine, Scales Mound, Apple
River, Council Hill, Nora, Schapville, Guilford, Elizabeth
Fairgrounds, Aiken, Canyon Camp, Apple River Canyon State Park,
Stockton Airport, Galena Territory, Apple Canyon Lake, Rodden and Jo
Daviess County Fairgrounds.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4228 8992 4234 9044 4238 9047 4240 9050
4251 9050 4251 8993
TIME...MOT...LOC 1927Z 274DEG 27KT 4243 9042
RP KINNEYLocal storm report, Aug 10, 2:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT THU AUG 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL OLIN 42.00N 91.14W
08/10/2017 M1.75 INCH JONES IA LAW ENFORCEMENT
&&
PETERSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:27 PM CDT | Special Weather Statement | DVN | Jo Daviess | 48 min |
| Aug 10, 4:46 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 44 min |
| Aug 10, 5:12 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 63 min |
| Aug 10, 5:14 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 15 min |
| Aug 10, 5:30 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 45 min |
| Aug 10, 5:33 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 57 min |
| Aug 10, 5:54 PM CDT | Special Weather Statement | DVN | Hancock | 66 min |
| Aug 10, 6:04 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 56 min |
| Aug 10, 6:20 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 55 min |
| Aug 10, 6:25 PM CDT | Severe Thunderstorm Warning | DVN | Warren | 27 min |
| Aug 10, 12:43 PM CDT | Special Weather Statement | DVN | Benton | 47 min |
| Aug 10, 1:36 PM CDT | Special Weather Statement | DVN | Johnson | 39 min |
| Aug 10, 1:39 PM CDT | Special Weather Statement | DVN | Jones | 51 min |
| Aug 10, 1:59 PM CDT | Special Weather Statement | DVN | Dubuque | 46 min |
| Aug 10, 2:10 PM CDT | Special Weather Statement | DVN | Jones | 50 min |
| Aug 10, 2:18 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones | 42 min |
| Aug 10, 2:59 PM CDT | Special Weather Statement | DVN | Clinton | 46 min |
| Aug 10, 3:21 PM CDT | Special Weather Statement | DVN | Washington | 54 min |
| Aug 10, 3:28 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Louisa, Washington | 62 min |
| Aug 10, 4:02 PM CDT | Special Weather Statement | DVN | Jefferson | 28 min |
| Aug 10, 4:06 PM CDT | Special Weather Statement | DVN | Iowa | 54 min |
| Aug 10, 4:07 PM CDT | Special Weather Statement | DVN | Clinton | 38 min |
| Aug 10, 4:19 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 39 min |
| Aug 10, 4:21 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 39 min |
| Aug 10, 5:04 PM CDT | Special Weather Statement | DVN | Des Moines | 56 min |
| Aug 10, 5:17 PM CDT | Special Weather Statement | DVN | Van Buren | 58 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.